MathSciNet Relay Station
MathSciNet bibliographic data
MR2257586 (2007g:47026) 47A63 (15A60 47A30)
Kosem, Tomaž Inequalities between $\Vert f(A+B)\Vert$ and $\Vert f(A)+f(B)\Vert$. Linear Algebra Appl. 418 (2006), no. 1, 153–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement